# SDR SWIA201541174

- Difficulty date: April 27, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 27 AT FS 311.5 BL 0.  COMPLIED WITH PERMANENT REPAIR TO STR 27 AT FS 311.50, BL 0, REF EA.  PRESSURIZATION CHECKED GOOD.  COMPLIED WITH ST 51-900-1002.
